Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    mman's Avatar
    mman is offline Junior Member
    Join Date
    Jan 2004
    Posts
    145

    roids after accutane??

    I have seen accutane discussed on here a lot and I am just starting my own treatment. My question is for those who have done accutane with success and later went on to continue or start cycling. I am wondering if you had acne before or during your cycle and if it continued after you were thru. I know how hard it is to get thru a treatment of accutane and if roids will possibly bring back my acne for good I'm not sure if it is even worth doing. Thanks for any help!!

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482
    there are cases of people relapsing after their treatment. when my brother was on it he had some brochure or something that showed before and afters and then some subjects that the acne came back worse in afterwards. the people in that were normal people and not on any drugs, but sadly enough the acne came back twice as bad.

    if you had acne really really bad then you might want to stay away from steroids since a hormonal imbalance is what caused it in the first place.

    if you suffered with the accutane for a long period of time, would it really be worth being bigger if the acne came back full blown and possibly worse?

    you have to be the judge since there is no certainty involved with a treatment like that in the first place.

  3. #3
    chevy44's Avatar
    chevy44 is offline Member
    Join Date
    Dec 2002
    Location
    arizona
    Posts
    723
    it might not have been the best decision but i started my first cycle when i was 4 months into my accutane treatment. it was a simple 500 mgs/wk of test cyp.. and i didnt get acne at all during the cycle. i start my second cycle sometime in march and we'll see if the acne comes back.

  4. #4
    mman's Avatar
    mman is offline Junior Member
    Join Date
    Jan 2004
    Posts
    145
    To tell you the truth my acne isn't even that bad I just want to get rid of it. I also know that nothing about it is certain but I just wanted to get some feedback from those with experience from it.

  5. #5
    mman's Avatar
    mman is offline Junior Member
    Join Date
    Jan 2004
    Posts
    145
    Quote Originally Posted by chevy44
    it might not have been the best decision but i started my first cycle when i was 4 months into my accutane treatment. it was a simple 500 mgs/wk of test cyp.. and i didnt get acne at all during the cycle. i start my second cycle sometime in march and we'll see if the acne comes back.
    What side effects did you experience and how manageble were they??

  6. #6
    chevy44's Avatar
    chevy44 is offline Member
    Join Date
    Dec 2002
    Location
    arizona
    Posts
    723
    all the sides i experienced were expected ie: realyl dry skin, lips, eyes nose etc and tehn i had headaches. but nothing aas related

  7. #7
    mman's Avatar
    mman is offline Junior Member
    Join Date
    Jan 2004
    Posts
    145
    What about an initial breakout??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •